Alert archive / Oklahoma / River Flood Warnings in 2016
River Flood Warning 14, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at May 25, 2016, 8:23 AM CDT for Pushmataha County, Oklahoma. It took effect at May 25, 2016, 1:51 PM CDT. It was in force for 24 hr.
The area
The outline as issued.
The facts
- Issued
- May 25, 2016, 8:23 AM CDT (13:23 UTC)
- In effect from
- May 25, 2016, 1:51 PM CDT
- Expired
- May 26, 2016, 1:57 PM CDT
- In force
- 24 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- Minor
County Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 157 km from the middle of the area, began a volume at 13:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Kiamichi River near Antlers (ANTO2). The gauge peaked at 31.44 ft at May 25, 2016, 10:00 PM CDT.
- Action stage
- 24 ft
- Minor stage
- 25 ft
- Moderate stage
- 29 ft
- Major stage
- 35 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07336200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
474 WGUS44 KTSA 251323 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 823 AM CDT WED MAY 25 2016 ...The National Weather Service in Tulsa has issued a Flood Warning for the following rivers in Oklahoma... Deep Fork River near Beggs affecting Okmulgee County. Kiamichi River near Antlers affecting Pushmataha County. OKC111-252123- /O.NEW.KTSA.FL.W.0013.160525T1938Z-160529T0336Z/ /BGSO2.1.ER.160525T1938Z.160527T1800Z.160528T2136Z.NO/ 823 AM CDT WED MAY 25 2016 The National Weather Service in Tulsa has issued a * Flood Warning for The Deep Fork River near Beggs * from this afternoon to Saturday evening, or until the warning is cancelled. * At 7:15 AM Wednesday, the stage was 16.18 feet. * Flood stage is 18.0 feet. * Minor flooding is forecast. * Forecast...The Deep Fork River near Beggs is expected to rise above flood stage this afternoon and continue to rise to near 21.3 feet by early Friday afternoon. The river is expected to fall below flood stage Saturday afternoon. * Impact...At 21.0 feet, widespread flooding of agricultural lands occurs. County roads south of Beggs become impassable including Webster Road. Some county roads northwest of Okmulgee are covered by water. && LAT...LON 3571 9617 3541 9588 3549 9575 3572 9597 $$ OKC127-252122- /O.NEW.KTSA.FL.W.0014.160526T0218Z-160526T1648Z/ /ANTO2.1.ER.160526T0218Z.160526T0600Z.160526T1048Z.NO/ 823 AM CDT WED MAY 25 2016 The National Weather Service in Tulsa has issued a * Flood Warning for The Kiamichi River near Antlers * from this evening to Thursday morning, or until the warning is cancelled. * At 7:30 AM Wednesday, the stage was 16.44 feet. * Flood stage is 25.0 feet. * Minor flooding is forecast. * Forecast...The Kiamichi River near Antlers is expected to rise above flood stage this evening and continue to rise to near 25.8 feet by late tonight. The river is expected to fall below flood stage Thursday morning. * Impact...At 25.0 feet, minor flooding begins along the west bank of the Kiamichi River near Moyers. Campers along the river should move to higher ground. && LAT...LON 3441 9569 3424 9569 3419 9558 3417 9543 3442 9550 $$
6 follow-up statements
365 WGUS84 KTSA 251415 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 914 AM CDT WED MAY 25 2016 ...The Flood Warning continues for the following rivers in Oklahoma... Kiamichi River near Antlers affecting Pushmataha County. OKC127-252214- /O.EXT.KTSA.FL.W.0014.160525T1851Z-160526T2230Z/ /ANTO2.1.ER.160525T1851Z.160526T0600Z.160526T1630Z.NO/ 914 AM CDT WED MAY 25 2016 ...Flood Warning extended until Thursday afternoon... The Flood Warning continues for The Kiamichi River near Antlers. * from this afternoon to Thursday afternoon, or until the warning is cancelled. * At 8:30 AM Wednesday, the stage was 22.43 feet. * Flood stage is 25.0 feet. * Minor flooding is forecast. * Forecast...The Kiamichi River near Antlers is expected to rise above flood stage this afternoon and continue to rise to near 28.2 feet by late tonight. The river is expected to fall below flood stage late Thursday morning. * Impact...At 27.0 feet, minor flooding occurs along the west bank of the Kiamichi River near Moyers. Campers should move to higher ground. At 29.0 feet, moderate flooding occurs along the west bank of the Kiamichi River near Moyers. Some permanent buildings on the campgrounds become isolated. && LAT...LON 3441 9569 3424 9569 3419 9558 3417 9543 3442 9550 $$
846 WGUS44 KTSA 251908 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 208 PM CDT WED MAY 25 2016 ...Forecast flooding changed from Minor to Moderate severity for the following rivers in Oklahoma... Kiamichi River near Antlers affecting Pushmataha County. OKC127-260308- /O.EXT.KTSA.FL.W.0014.000000T0000Z-160527T1230Z/ /ANTO2.2.ER.160525T1457Z.160526T0600Z.160527T0630Z.NO/ 208 PM CDT WED MAY 25 2016 ...Forecast flooding increased from Minor to Moderate severity... The Flood Warning continues for The Kiamichi River near Antlers * until Friday morning, or until the warning is cancelled. * At 1:30 PM Wednesday, the stage was 28.39 feet. * Flood stage is 25.0 feet. * Minor flooding is occurring and Moderate flooding is forecast. * Forecast...The Kiamichi River near Antlers will continue rising to near 32.4 feet late tonight. The river will fall below flood stage Friday before dawn. * Impact...At 31.0 feet, moderate flooding occurs along campgrounds on the west bank of the Kiamichi River near Moyers. Permanent buildings on the campgrounds become flooded. At 33.0 feet, several permanent structures on the campgrounds along the west bank of Kiamichi River near Moyers become flooded. The City of Antlers is not threatened directly by the Kiamichi flooding but backwater flooding may occur along Beaver Creek east of town. && LAT...LON 3441 9569 3424 9569 3419 9558 3417 9543 3442 9550 $$
524 WGUS84 KTSA 260143 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 843 PM CDT WED MAY 25 2016 ...The Flood Warning continues for the following rivers in Oklahoma... Kiamichi River near Antlers affecting Pushmataha County. OKC127-260943- /O.EXT.KTSA.FL.W.0014.000000T0000Z-160527T0755Z/ /ANTO2.2.ER.160525T1457Z.160526T0600Z.160527T0155Z.NO/ 843 PM CDT WED MAY 25 2016 The Flood Warning continues for The Kiamichi River near Antlers. * until late Thursday night, or until the warning is cancelled. * At 8:30 PM Wednesday, the stage was 31.32 feet. * Flood stage is 25.0 feet. * Moderate flooding is occurring and Moderate flooding is forecast. * Forecast...The Kiamichi River near Antlers will continue rising to near 32.4 feet Thursday before dawn. The river is expected to fall below flood stage Thursday evening. * Impact...At 33.0 feet, several permanent structures on the campgrounds along the west bank of Kiamichi River near Moyers become flooded. The City of Antlers is not threatened directly by the Kiamichi flooding but backwater flooding may occur along Beaver Creek east of town. && LAT...LON 3441 9569 3424 9569 3419 9558 3417 9543 3442 9550 $$
180 WGUS84 KTSA 260904 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 404 AM CDT THU MAY 26 2016 ...The Flood Warning continues for the following rivers in Oklahoma... Kiamichi River near Antlers affecting Pushmataha County. OKC127-261704- /O.EXT.KTSA.FL.W.0014.000000T0000Z-160527T0528Z/ /ANTO2.2.ER.160525T1457Z.160526T0430Z.160526T2328Z.NO/ 404 AM CDT THU MAY 26 2016 The Flood Warning continues for The Kiamichi River near Antlers. * until late tonight, or until the warning is cancelled. * At 3:30 AM Thursday, the stage was 30.32 feet. * Flood stage is 25.0 feet. * Moderate flooding is occurring but the river is falling. * Forecast...The Kiamichi River near Antlers will continue falling to below flood stage by this evening. * Impact...At 31.0 feet, moderate flooding occurs along campgrounds on the west bank of the Kiamichi River near Moyers. Permanent buildings on the campgrounds become flooded. && LAT...LON 3441 9569 3424 9569 3419 9558 3417 9543 3442 9550 $$
932 WGUS84 KTSA 261327 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 827 AM CDT THU MAY 26 2016 ...The Flood Warning continues for the following rivers in Oklahoma... Deep Fork River near Beggs affecting Okmulgee County. Caney River near Collinsville affecting Rogers and Tulsa Counties. Kiamichi River near Antlers affecting Pushmataha County. OKC111-262127- /O.EXT.KTSA.FL.W.0013.000000T0000Z-160529T0900Z/ /BGSO2.1.ER.160525T1531Z.160527T1800Z.160529T0300Z.NO/ 827 AM CDT THU MAY 26 2016 The Flood Warning continues for The Deep Fork River near Beggs. * until late Saturday night, or until the warning is cancelled. * At 8:15 AM Thursday, the stage was 19.51 feet. * Flood stage is 18.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The Deep Fork River near Beggs will continue rising to near 20.0 feet Friday afternoon. The river is expected to fall below flood stage late Saturday evening. * Impact...At 20.0 feet, minor flooding of agricultural lands occurs. Webster Road north of the gage site becomes impassable as well as some other county roads south of Beggs. && LAT...LON 3571 9617 3541 9588 3549 9575 3572 9597 $$ OKC131-143-262126- /O.EXT.KTSA.FL.W.0015.000000T0000Z-160527T1400Z/ /CVLO2.1.ER.160526T1430Z.160527T0000Z.160527T0800Z.NO/ 827 AM CDT THU MAY 26 2016 ...Flood Warning extended until Friday morning... The Flood Warning continues for The Caney River near Collinsville. * until Friday morning, or until the warning is cancelled. * At 7:30 AM Thursday, the stage was 25.60 feet. * Flood stage is 26.0 feet. * Minor flooding is forecast. * Forecast...The Caney River near Collinsville is expected to rise above flood stage late this morning and continue to rise to near 27.4 feet this evening. The river is expected to fall below flood stage early Friday morning. * Impact...At 27.0 feet, minor agricultural flooding occurs. County roads north of Collinsville may be covered with water. && LAT...LON 3635 9588 3630 9570 3636 9564 3643 9580 $$ OKC127-262126- /O.EXT.KTSA.FL.W.0014.000000T0000Z-160526T2253Z/ /ANTO2.2.ER.160525T1457Z.160526T0430Z.160526T1653Z.NO/ 827 AM CDT THU MAY 26 2016 The Flood Warning continues for The Kiamichi River near Antlers. * until this afternoon, or until the warning is cancelled. * At 7:30 AM Thursday, the stage was 27.36 feet. * Flood stage is 25.0 feet. * Minor flooding is occurring. * Forecast...The Kiamichi River near Antlers will continue falling to below flood stage around noon. * Impact...At 27.0 feet, minor flooding occurs along the west bank of the Kiamichi River near Moyers. Campers should move to higher ground. && LAT...LON 3441 9569 3424 9569 3419 9558 3417 9543 3442 9550 $$
754 WGUS84 KTSA 261857 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 157 PM CDT THU MAY 26 2016 ...The Flood Warning is cancelled for the following rivers in Oklahoma... Kiamichi River near Antlers affecting Pushmataha County. OKC127-261927- /O.CAN.KTSA.FL.W.0014.000000T0000Z-160526T2253Z/ /ANTO2.2.ER.160525T1457Z.160526T0430Z.160526T1453Z.NO/ 157 PM CDT THU MAY 26 2016 The Flood Warning is cancelled for The Kiamichi River near Antlers. * At 1:30 PM Thursday, the stage was 21.07 feet. * Flood stage is 25.0 feet. * The river fell below flood stage late this morning. * Forecast...The Kiamichi River near Antlers will continue falling and remain below flood stage. && LAT...LON 3441 9569 3424 9569 3419 9558 3417 9543 3442 9550 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at May 25, 6:20 AM CDT, 2 hours 3 minutes earlier.
Area forecast discussion, May 25, 6:20 AM CDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE Tulsa OK 620 AM CDT WED MAY 25 2016 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. Showers and thunderstorms will affect northeast OK and northwest AR through the morning before gradually weakening and movingeast. This should result in period of MVFR ceilings early in the forecast with improvement to VFR by afternoon. Additional thunderstorms are possible this afternoon through tonight, however confidence remains low and no mention of thunder will be carried in the forecast after this morning. MVFR ceilings likely to return late in the forecast period. && .PREV DISCUSSION... /ISSUED 337 AM CDT WED MAY 25 2016/ DISCUSSION... Convection ongoing from far NW AR to SE OK is likely to weaken and/or exit the forecast area early this morning. Additionally, convection across SE KS continues to sage southward with continued redevelopment as low level jet intercepts outflow boundary. This process is expected to wane later this morning. Finally shortwave ridging is expected for much of the day which is expected to limit coverage of afternoon storm development. Storms which do develop west nearer the dryline this afternoon may again congeal and track somewhere across the forecast tonight. Despite the lack of defined focus, the high instability environment will support a risk of severe weather. The more widespread storm coverage remains forecast for Thurs - Friday as stronger forcing overspreads the Plains. Several rounds of severe weather are likely to be ongoing through this period some of which are likely to impact eastern OK and northwest AR. The flow aloft does weaken behind the departing wave however an unstable and weakly capped airmass will remain in place. This along with a possible weak frontal boundary along with any subtle forcing aloft necessitates the continuation of precip chances. && .PRELIMINARY POINT TEMPS/POPS... TUL 88 73 85 69 / 40 30 40 60 FSM 86 72 83 68 / 40 40 50 60 MLC 84 73 82 69 / 20 30 30 60 BVO 87 70 84 68 / 80 30 30 60 FYV 81 68 81 66 / 40 30 40 60 BYV 83 69 82 64 / 50 30 30 60 MKO 85 72 82 67 / 20 30 40 60 MIO 84 71 84 68 / 80 30 40 60 F10 85 73 82 67 / 20 30 40 60 HHW 85 73 81 68 / 20 30 50 60 && .TSA Watches/Warnings/Advisories... OK...NONE. AR...NONE. && SHORT TERM...99 LONG TERM....99 AVIATION...14
Hazardous weather outlook, May 25, 5:00 AM CDT, 3 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 500 AM CDT WED MAY 25 2016 ARZ001-002-010-011-019-020-029-OKZ049-053>076-261000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 500 AM CDT WED MAY 25 2016 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...ONGOING. DISCUSSION... SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THIS MORNING...WITH A LIMITED THREAT OF DAMAGING WIND GUSTS. THESE STORMS SHOULD MOVE OUT OF THE AREA LATER THIS MORNING WITH AN UNSTABLE AIRMASS REMAINING IN PLACE. A STRONG CAP IS EXPECTED TO REMAIN IN PLACE THROUGHOUT THE DAY AND WILL LIMIT THE POTENTIAL FOR ADDITIONAL STORMS THIS AFTERNOON. ADDITIONAL SEVERE STORMS MAY DEVELOP ALONG THE DRY LINE TO OUR WEST AND EVENTUALLY MOVE INTO THE AREA TONIGHT...THOUGH CONFIDENCE IN THIS HAPPENING REMAINS LOW. DUE TO THE EXPECTED DEGREE OF INSTABILITY HOWEVER...ANY STORMS THAT MIGHT OCCUR THIS AFTERNOON THROUGH TONIGHT WILL POSE A THREAT OF VERY LARGE HAIL AND DAMAGING WIND GUSTS ALONG WITH LOCALLY HEAVY RAINFALL. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. FRIDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. SATURDAY THROUGH TUESDAY...SEVERE THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... DAILY THUNDERSTORM CHANCES WILL CONTINUE THIS WEEK INTO EARLY NEXT WEEK. INSTABILITY WILL REMAIN HIGH ACROSS THE SOUTHERN PLAINS...SUPPORTING PERIODIC CHANCES FOR AT LEAST ISOLATED SEVERE WEATHER. HOWEVER...THE FOCUS FOR MORE WIDESPREAD SEVERE WEATHER WILL REMAIN WEST AND NORTH OF THE AREA THROUGH THURSDAY. A STRONGER STORM SYSTEM WILL MOVE THROUGH THE AREA FRIDAY...RAISING THE POTENTIAL FOR MORE WIDESPREAD SEVERE WEATHER ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. IN ADDITION...AT LEAST LOCALIZED FLASH FLOODING WILL BE POSSIBLE DUE TO THE HIGH AMOUNTS OF MOISTURE AVAILABLE. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, May 25, 4:31 AM CDT, 3 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
431 AM CDT WED MAY 25 2016
OKZ076-251015-
LE FLORE OK-
431 AM CDT WED MAY 25 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LE FLORE COUNTY
UNTIL 515 AM CDT...
AT 431 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES SOUTH OF HEAVENER TO 8 MILES SOUTHWEST OF
MOUNTAIN FORK TO 12 MILES SOUTHWEST OF OCTAVIA. MOVEMENT WAS EAST AT
30 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
HEAVENER... HODGEN...
LAT...LON 3455 9459 3488 9466 3492 9445 3452 9446
3451 9447 3451 9465
TIME...MOT...LOC 0931Z 266DEG 25KT 3482 9458 3456 9453 3438 9482Special weather statement, May 25, 4:40 AM CDT, 3 hours 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 440 AM CDT WED MAY 25 2016 ARZ019-029-OKZ072-251015- CRAWFORD AR-SEBASTIAN AR-SEQUOYAH OK- 440 AM CDT WED MAY 25 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SEBASTIAN... SOUTHWESTERN CRAWFORD AND EAST CENTRAL SEQUOYAH COUNTIES UNTIL 515 AM CDT... AT 440 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF SHORT...MOVING EAST AT 30 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IN OR NEAR THE PATH INCLUDE... FORT SMITH... VAN BUREN... CEDARVILLE... MOUNTAINBURG... ALMA... MULDROW... ROLAND... DYER... RUDY... FIGURE FIVE... SHORT... KIBLER... CONCORD... DORA... FURRY... SHIBLEY... UNIONTOWN... THIS INCLUDES THE FOLLOWING HIGHWAYS... INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 0 AND 17. INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 322 AND 328. INTERSTATE 540 BETWEEN MILE MARKERS 1 AND 6. INTERSTATE 49 BETWEEN MILE MARKERS 22 AND 31. LAT...LON 3540 9459 3556 9460 3565 9415 3538 9413 TIME...MOT...LOC 0940Z 266DEG 25KT 3550 9451
Local storm report, May 25, 5:13 AM CDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
513 AM CDT WED MAY 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM HAIL VAN BUREN 35.44N 94.35W
05/25/2016 E0.50 INCH CRAWFORD AR BROADCAST MEDIA
RELAYED VIA SOCIAL MEDIA
&&
JBMLocal storm report, May 25, 5:20 AM CDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
520 AM CDT WED MAY 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 AM HAIL VAN BUREN 35.44N 94.35W
05/25/2016 E0.88 INCH CRAWFORD AR BROADCAST MEDIA
RELAYED VIA SOCIAL MEDIA
&&
JBMLocal storm report, May 25, 5:22 AM CDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
522 AM CDT WED MAY 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 AM TSTM WND DMG FAYETTEVILLE 36.06N 94.16W
05/25/2016 WASHINGTON AR BROADCAST MEDIA
TREE DOWN. RELAYED VIA SOCIAL MEDIA.
&&
JBMSpecial weather statement, May 25, 6:11 AM CDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 611 AM CDT WED MAY 25 2016 OKZ054-055-251145- WASHINGTON OK-OSAGE OK- 611 AM CDT WED MAY 25 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OSAGE AND WEST CENTRAL WASHINGTON COUNTIES UNTIL 645 AM CDT... AT 611 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM 2 MILES NORTHEAST OF OKESA TO 4 MILES SOUTH OF WYNONA. MOVEMENT WAS SOUTHEAST AT 25 MPH. DIME SIZE HAIL AND WIND GUSTS TO 40 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IN OR NEAR THE PATH INCLUDE... BARTLESVILLE... HOMINY... BARNSDALL... WYNONA... OCHELATA... AVANT... OSAGE HILLS STATE PARK... OKESA... WOLCO... TALLANT... PERSHING... NELAGONEY... LAT...LON 3666 9589 3626 9625 3645 9647 3683 9611 TIME...MOT...LOC 1111Z 305DEG 20KT 3674 9610 3648 9635
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 7:26 PM CDT | Special Weather Statement | TSA | McIntosh, Muskogee, Okmulgee | 49 min |
| May 24, 7:58 PM CDT | Special Weather Statement | TSA | Cherokee, Muskogee | 47 min |
| May 24, 8:14 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Sequoyah | 31 min |
| May 24, 8:26 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, Muskogee, Sequoyah | 49 min |
| May 24, 9:12 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Sequoyah | 33 min |
| May 24, 10:12 PM CDT | Special Weather Statement | TSA | Okfuskee | 48 min |
| May 24, 10:31 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 44 min |
| May 24, 10:36 PM CDT | Special Weather Statement | TSA | Pawnee | 39 min |
| May 24, 10:57 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 48 min |
| May 24, 11:13 PM CDT | Special Weather Statement | TSA | Okmulgee | 47 min |
| May 24, 11:15 PM CDT | Special Weather Statement | TSA | Osage | 45 min |
| May 24, 11:16 PM CDT | Special Weather Statement | TSA | Pawnee | 44 min |
| May 24, 11:30 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 45 min |
| May 24, 11:38 PM CDT | Flash Flood Warning | TSA | Creek | 4 hr |
| May 25, 12:13 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 47 min |
| May 25, 12:24 AM CDT | Special Weather Statement | TSA | Atoka | 36 min |
| May 25, 12:43 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okfuskee, Okmulgee, Tulsa | 47 min |
| May 25, 12:45 AM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 45 min |
| May 25, 12:47 AM CDT | Flash Flood Warning | TSA | Okfuskee, Okmulgee, Tulsa | 4 hr |
| May 25, 1:25 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee, Wagoner | 50 min |
| May 25, 1:34 AM CDT | Tornado Warning | TSA | Muskogee, Okmulgee, Wagoner | 26 min |
| May 25, 1:45 AM CDT | River Flood Warning | TSA | Creek | 27 hr |
| May 25, 1:51 AM CDT | Flash Flood Warning | TSA | McIntosh, Muskogee, Wagoner | 4 hr |
| May 25, 1:52 AM CDT | Severe Thunderstorm Warning | TSA | Pittsburg, Pushmataha | 53 min |
| May 25, 2:14 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee | 46 min |
| May 25, 2:39 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 51 min |
| May 25, 2:50 AM CDT | Areal Flood Advisory | TSA | Cherokee, Delaware, Muskogee | 3 hr |
| May 25, 2:55 AM CDT | Special Weather Statement | TSA | Adair, Cherokee, Muskogee, Sequoyah | 65 min |
| May 25, 3:02 AM CDT | Flash Flood Warning | TSA | Pushmataha | 4 hr |
| May 25, 3:20 AM CDT | Special Weather Statement | TSA | Adair, Sequoyah | 55 min |
| May 25, 3:24 AM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 51 min |
| May 25, 3:46 AM CDT | Special Weather Statement | TSA | LeFlore | 44 min |
| May 25, 3:49 AM CDT | Areal Flood Warning | TSA | Creek, Okfuskee, Okmulgee | 36 hr |
| May 25, 4:31 AM CDT | Special Weather Statement | TSA | LeFlore | 44 min |
| May 25, 6:11 AM CDT | Special Weather Statement | TSA | Osage | 34 min |
| May 25, 6:22 AM CDT | Areal Flood Warning | TSA | Pushmataha | 36 hr |
| May 25, 6:45 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Craig, Delaware, Mayes, Nowata and 6 more | 3 hr |
| May 25, 7:46 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, Mayes, Rogers, Wagoner | 3 hr |
| May 25, 8:01 AM CDT | Areal Flood Advisory | TSA | Cherokee, Creek, Tulsa, Wagoner | 3 hr |
| May 25, 8:23 AM CDT | River Flood Warning | TSA | Okmulgee | 4 days |
| May 25, 8:39 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, McIntosh, Muskogee, Okmulgee, Sequoyah and 2 more | 2 hr |
| May 25, 10:00 AM CDT | Areal Flood Warning | TSA | Adair, Cherokee, Delaware, Mayes, Rogers, Wagoner | 30 hr |
| May 25, 2:40 PM CDT | River Flood Warning | TSA | Rogers, Tulsa | 47 hr |
| May 25, 2:46 PM CDT | River Flood Advisory | TSA | Cherokee | 66 hr |
| May 25, 2:46 PM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 22 hr |
Nearby
River Flood Warnings in Oklahoma, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.